# SDR AALA201705119026

- Difficulty date: May 8, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 73,995 hours, 8,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D02524
- Condition: Discharged
- Location: Cabin
- Part time: 17,161 hours, 1,900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY GREEN LIGHT NOT FLASHING.  REMOVED AND REPLACED EPAS BATTERY ASSEMBLY IAW AMM 52-11-20-400-805-002.  OPERATIONAL CHECK GOOD.
